| Catalog Number |
101214060 |
| Medical Device Problem Code |
Degraded (1153)
| Health Effect - Clinical Codes |
Hypersensitivity/Allergic reaction (1907); Pain (1994); Test Result (2695); No Code Available (3191)
| Date of Event |
11/11/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that the original implant date unknown.Metal ion levels were co 24 cr 3.3, patient was not very symptomatic.Patient had a little bit of groin pain.Dr said there was some weird looking tissue maybe a little bit of a pseudotumor.There was corrosion at the head neck taper junction.Cup was removed and a zimmer cup was implanted with a poly liner.Stem was well fixed and left in, a 36+5 ts ceramic head was put in the stem.This is all the information i have.Doi: unknown; doir: (b)(6) 2019; left hip.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary = > no device associated with this report was received for examination.A worldwide complaint database search found no other related reported incidents against the provided product code/lot number combination since release for distribution.Based on previous investigations, this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.